Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals from Effexor.....

Posted by Helaine on August 31, 2003, at 10:46:54

In reply to Re: Withdrawals from Effexor..... michelle29, posted by tacky1 on August 30, 2003, at 22:46:51

Dear Michelle29:
I had all those symptoms and more minus the sore breats while taking effexor!! My kids would say that their mom has 24-7 PMS..even I could not stand myself. SO I too stopped taking the effexor xr 37.5 mg weaning off little by little. I did feel jittery and my mind was a little foggy while I stopped. But, thats how I felt while i was on it .
Now 2 weeks after weaning off and no effexor I feel GREAT..No withdrawels left (I hope I'm out of the woods)
Like I have said before...when i started the effexor my dr mainly gave it to me for depression and MENopause. Having taken it..I now feel that what I was suffering before effexor was NOTHING, as compared to how awful it made me feel when I was on it. So, in a ironic kind of way effexor did make me better! It made me feel worse when taking it to realize I was better off before.
My pount is..hang in there..the withdrawels will become less in time. However, if they are bothersome maybe you should tell your MD.
Good luck I wish you well.
Helaine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Helaine thread:13781
URL: http://www.dr-bob.org/babble/20030828/msgs/255873.html